MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; ELEOS CANAL FILING STEM, STRAIGHT, 14MM X 120 MM

ONKOS SURGICAL ELEOS; ELEOS CANAL FILING STEM, STRAIGHT, 14MM X 120 MM
Model Number FS-14120-03M
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery on(b)(6)2022.The patient had patella tracking issues due to loosening of an eleos canal filling stem post-operatively.This event will be reported as a serious injury due to revision procedure.During the revision procedure, the canal filling stem, distal femur axial pin, tibial hinge, and tibial polyspacer were replaced.No device specific issues were reported for the distal femur axial pin, tibial hinge, and tibial polyspacer; therefore, these devices are concomitant.This record captures the eleos canal filling stem.
 
Additional Manufacturer Narrative
It was reported that a patient experienced loosening of an eleos canal filling stem and had patella tracking issues.The patient was revised on (b)(6) 2022, to remove and replace the loosened canal filling stem with a cemented stem.During the revision procedure, the tibial hinge component, axial pin, and poly spacer were replaced, and the surgeon implanted a resurfacing patella.There were no alleged issues reported with the tibial hinge component, axial pin, and poly spacer.The root cause of the canal-filling segmental stem loosening and patella tracking issue could not be determined.From communication with the field representative, it was reported that the patient was not compliant.It is possible that loosening could have occurred due to insufficient healing, residual post-operative motion, etc.However, a root cause could not be determined based on the available information.A review of the work order and sterilization batch release record for the product involved found no indication that the implant loosening was a result of a manufacturing or sterilization nonconformance.A complaint trend was not identified.
 
Event or Problem Description
It was reported that a patient underwent revision surgery on (b)(6) 2022.The patient had patella tracking issues due to loosening of an eleos canal filling stem post-operatively.This event will be reported as a serious injury due to revision procedure.During the revision procedure, the canal filling stem, distal femur axial pin, tibial hinge, and tibial polyspacer were replaced.No device specific issues were reported for the distal femur axial pin, tibial hinge, and tibial polyspacer; therefore, these devices are concomitant.This record captures the eleos canal filling stem.

Brand Name
ELEOS
Common Device Name
ELEOS CANAL FILING STEM, STRAIGHT, 14MM X 120 MM
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key14023465
Report Number3013450937-2022-00118
Device Sequence Number5938318
Product Code KRO
UDI-Device IdentifierB278FS1412003M0
UDI-PublicB278FS1412003M0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-14120-03M
Device Catalogue NumberFS-14120-03M
Device Lot Number81694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL FEMUR AXIL PIN, P/N 25000007E.; DISTAL FEMUR AXIL PIN, P/N 25000007E.; TIBIAL HINGE W/ STOP, P/N 25002100E.; TIBIAL HINGE W/ STOP, P/N 25002100E.; TIBIAL POLY SPACER 8MM, P/N 25001208E.; TIBIAL POLY SPACER 8MM, P/N 25001208E.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale